`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 24,Number 4,     August 2009

1

Dissipative solutions for the Camassa-Holm equation   Pages : 1047 - 1112

Helge Holden and Xavier Raynaud

 Abstract       Full Text      Related Articles

2

On scattering for NLS: From Euclidean to hyperbolic space   Pages : 1113 - 1127

Valeria Banica,  Rémi Carles and Thomas Duyckaerts

 Abstract       Full Text      Related Articles

3

On the multifractal formalism for Bernoulli products of invertible matrices   Pages : 1129 - 1145

Imen Bhouri and Houssem Tlili

 Abstract       Full Text      Related Articles

4

Damped wave equations with fast growing dissipative nonlinearities   Pages : 1147 - 1165

Alexandre Nolasco de Carvalho,  Jan W. Cholewa and Tomasz Dlotko

 Abstract       Full Text      Related Articles

5

An integral system and the Lane-Emden conjecture   Pages : 1167 - 1184

Wenxiong Chen and Congming Li

 Abstract       Full Text      Related Articles

6

Thermodynamic invariants of Anosov flows and rigidity   Pages : 1185 - 1204

Yong Fang

 Abstract       Full Text      Related Articles

7

An interval map with a spectral gap on Lipschitz functions, but not on bounded variation functions   Pages : 1205 - 1208

Sébastien Gouëzel

 Abstract       Full Text      Related Articles

8

On a question of Katok in one-dimensional case   Pages : 1209 - 1213

Yunping Jiang

 Abstract       Full Text      Related Articles

9

On the global attractor of delay differential equations with unimodal feedback   Pages : 1215 - 1224

Eduardo Liz and Gergely Röst

 Abstract       Full Text      Related Articles

10

On the meromorphic non-integrability of some $N$-body problems   Pages : 1225 - 1273

Juan J. Morales-Ruiz and Sergi Simon

 Abstract       Full Text      Related Articles

11

The focusing energy-critical fourth-order Schrödinger equation with radial data   Pages : 1275 - 1292

Benoît Pausader

 Abstract       Full Text      Related Articles

12

Reflection of highly oscillatory waves with continuous oscillatory spectra for semilinear hyperbolic systems   Pages : 1293 - 1306

Yahong Peng and Yaguang Wang

 Abstract       Full Text      Related Articles

13

Adapted linear-nonlinear decomposition and global well-posedness for solutions to the defocusing cubic wave equation on $\mathbb{R}^{3}$   Pages : 1307 - 1323

Tristan Roy

 Abstract       Full Text      Related Articles

14

Robustly expansive homoclinic classes are generically hyperbolic   Pages : 1325 - 1333

Martín Sambarino and José L. Vieitez

 Abstract       Full Text      Related Articles

15

Improved condition for stabilization of controlled inverted pendulum under stochastic perturbations   Pages : 1335 - 1343

Leonid Shaikhet

 Abstract       Full Text      Related Articles

16

Stability of invariant measures   Pages : 1345 - 1363

Siniša Slijepčević

 Abstract       Full Text      Related Articles

17

Semi-hyperbolic patches of solutions of the pressure gradient system   Pages : 1365 - 1380

Kyungwoo Song and Yuxi Zheng

 Abstract       Full Text      Related Articles

18

Stability criteria for a class of linear differential equations with off-diagonal delays   Pages : 1381 - 1391

Masakatsu Suzuki and Hideaki Matsunaga

 Abstract       Full Text      Related Articles

19

Dynamics of functions with an eventual negative Schwarzian derivative   Pages : 1393 - 1408

Benjamin Webb

 Abstract       Full Text      Related Articles

20

Variational principles of pressure   Pages : 1409 - 1435

Guohua Zhang

 Abstract       Full Text      Related Articles